# SDR SWIA2020217048531

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 32,407 hours, 29,989 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I INBOARD CAUTION MESSAGE CAME ON FOR ABOUT 2 SECONDS DURING TAKE OF ROLL AND WENT OFF. SAME MESSAGE CAME ON DURING LANDING ROLL IN MKG ON CONTAMINATED RWY AND AIRPLANE SKIDDED MANY TIMES AND FINALLY CAME TO FULL STOP AT THE END OF RUNWAY BY USING THRUST REVERSERS. FLIGHT 5082 - FILED CLOSEDUPON ARRIVAL TO AIRCRAFT FOUND I/B AND O/B ANTI-SKID TO BE HARD FAULTED. PERFORMED TROUBLESHOOTING IN REFERENCE TO CRJ 200 FIM. AFTER COMPLETION OF CRJ 200 FIM SYSTEM RETURNED TO NORMAL FUNCTION WITH NO DEFECTS NOTED. WITH BOTH I/B AND O/B ANTI-SKID BEING FAULTED ON ARRIVAL TO AIRCRAFT SUSPECT A COMMON FAULT WITHIN THE SYSTEM RESULTING IN ASCU AS THE MOST PROBABLE CAUSE. REMOVED AND REPLACED THE ACSU IN REFERENCE TO CRJ 200 AMM. FOR FURTHER TROUBLESHOOTING OF THE INITIAL I/B ANTI-SKID CAUTION REMOVED THE #2 AND #3 MLG WHEEL ASSEMBLY COVERS AND PULLED THE WHEEL SPEED TRANSDUCERS OUT. UPON PULLING THE TRANSDUCERS FOUND THE #2 CANNON PLUG TO BE SEPARATED FROM ITS BACKSHELL WITH CHAFED WIRES AND THE #3 TO BE SEPARATED AND BROKEN. REPAIRED THE WIRING FOR THE #2 ANTI-SKID SUB HARMESS IN REFERENCE TO CRJ 200 CMM. REMOVED AND REPLACED THE #3 ANTI-SKID SUB HARNESS CANNON PLUG IN REFERENCE TO CRJ 200 CMM. ALL OPERATIONAL CHECKS GOOD. AFTER ALL WORK PERFORMED A TAXI CHECK WAS DONE TO ENSURE NO FURTHER DEFECTS WERE NOTED
